# SDR DALA2024120211349

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 75,908 hours, 32,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Slat 6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 DENT ON PREVIOS REPAIR ON SLAT 6 OTBD WEDGE AREA AT RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00088: SLAT 6 OTBD WEDGE AREA AT RH WING WAS REPAIRED PER B757-200 SRM 51-70-10-2R. (0681879)
